Statistical solutions of a nonlinear wave equation
Differencialʹnye uravneniâ, Tome 15 (1979) no. 7, pp. 1239-1252
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_7_a8,
author = {A. A. Arsen'ev},
title = {Statistical solutions of a nonlinear wave equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1239--1252},
year = {1979},
volume = {15},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_7_a8/}
}
A. A. Arsen'ev. Statistical solutions of a nonlinear wave equation. Differencialʹnye uravneniâ, Tome 15 (1979) no. 7, pp. 1239-1252. http://geodesic.mathdoc.fr/item/DE_1979_15_7_a8/